Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on minimal covers for sofic systems


Authors: Mike Boyle, Bruce Kitchens and Brian Marcus
Journal: Proc. Amer. Math. Soc. 95 (1985), 403-411
MSC: Primary 54H20; Secondary 58F20
MathSciNet review: 806078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the sofic systems which have minimal subshift-of-finite-type covers and derive some consequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 58F20

Retrieve articles in all journals with MSC: 54H20, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806078-7
PII: S 0002-9939(1985)0806078-7
Article copyright: © Copyright 1985 American Mathematical Society